Bluelight

Thread: Trump pill overdose, extreme stomach pain. What permanent damage have I done?

Results 1 to 3 of 3
  1. Collapse Details
    Trump pill overdose, extreme stomach pain. What permanent damage have I done? 
    #1
    Stupidly I managed to take one and a half Trump pills during my first ever roll whilst I was abroad. I took probably 400mg of MDMA. I am 110lbs, I passed out for 3/4 hours (completely unable to move, my friend was looking after me) and then came around but my eyes were rolling so hard I couldn't see straight and was gurning hard. This continued for 3/4 more hours until I felt normal again.

    I woke up the next day with the most severe stomach pain I've ever had in my life, unable to move for the whole day, but being abroad and poor I decided not to seek medical help. I went to sleep, had a poop next morning and this seemed to get rid of the stomach pain and I felt ok again.

    I've since taken molly again, had a much better time and learned my lesson.

    Does anyone know why I had such severe stomach pain?
    Is it worth seeing a doctor now I'm back in my home country?
    Has this caused any permanent damage in my body?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Passing out for 3/4 hours is generally indicative of a pretty bad level of damage. If you waited 2 months between rolling then you should be OK.

    If you rolled again without waiting very long between rolls then that is another big no-no.

    Lucky for you most people are able to escape harm for their first few mistakes with molly. IMO you have done some light damage and should go on a health binge for a few months and let any potential damage heal itself.

    Even if you don't have symptoms, it's important to avoid drugs for now and do healing things (eat well, exercise, sleep well, avoid stress, etc). This is because at first the damage isn't noticable, and by the time you notice it the damage is already pretty deep.

    Just based off what you've told me I'm gonna guess that you have rattled your internal systems very strongly. I also guess that your young body was able to bounce back without much consequence. Take it easy for a while and let your systems balance and get grounded again.

    IDK about stomach pain but it could be just regular constipation because of the dehydration. MDMA dehydrates you, constipation is caused by dehydration. My guess is it was just a small case of constipation. It could have been something else.

    If you can easily go see a doctor and it won't cost you a lot, then yeah go to a doctor. its usually a good idea to go to the doctor. However they typically can't do anything to help you other than tell you dont take MDMA anymore.

    permanent as in life long damage, no. It's just long lasting damage. I wouldn't even call it damage really. Long lasting destabilization is more like it.

    You've destabilized a lot of your systems. Avoid drugs and do good health things, allow your system to reset itself and you'll be fine.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Some of those Trump pills have been tested to contain some shit that is NOT MDMA. Check out Ecstasy Data and some other databases.

    Example: https://www.ecstasydata.org/view.php?id=6251
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •